Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the relative theory of Tamagawa numbers


Author: Takashi Ono
Journal: Bull. Amer. Math. Soc. 70 (1964), 325-326
MathSciNet review: 0156856
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Serge Lang and John Tate, Principal homogeneous spaces over abelian varieties, Amer. J. Math. 80 (1958), 659–684. MR 0106226
  • 2. Takashi Ono, Arithmetic of algebraic tori, Ann. of Math. (2) 74 (1961), 101–139. MR 0124326
  • 3. Takashi Ono, On the Tamagawa number of algebraic tori, Ann. of Math. (2) 78 (1963), 47–73. MR 0156851
  • 4. Jean-Pierre Serre, Cohomologie galoisienne, Cours au Collège de France, vol. 1962, Springer-Verlag, Berlin-Heidelberg-New York, 1962/1963 (French). MR 0180551
  • 5. A. Weil, Adèles et groupes algébriques, Séminaire Bourbaki, May, 1959.
  • 6. A. Weil, Adeles and algebraic groups, Lecture notes, Institute for Advanced Study, Princeton, N. J., 1961.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11140-X